Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 23, Issue 5, 1987
Metadata
 

Outer Conjugacy for Actions of Continuous Amenable Groups
Valentin Ya. Golodets and Sergey D. Sinelshchikov
pp. 737–769
Abstract | Full-Text PDF (3954 KB) | Metadata

The Scattering Theory for the Nonlinear Wave Equation with Small Data, II
Kiyoshi Mochizuki and Takahiro Motai
pp. 771–790
Abstract | Full-Text PDF (1485 KB) | Metadata

An Aspect of DIfferentlable Measures on
Hiroaki Shimomura
pp. 791–811
Abstract | Full-Text PDF (2074 KB) | Metadata

Sur les Classes Caractéristiques des Sous-Feuilletages
Demetrio Domínguez
pp. 813–840
Abstract | Full-Text PDF (3159 KB) | Metadata

Hodge Modules, Equlvarlant K-Theory and Hecke Algebras
Toshiyuki Tanisaki
pp. 841–879
Abstract | Full-Text PDF (4240 KB) | Metadata

On the Rigidity of Noncompact Quotients of Bounded Symmetric Domains
Takeo Ohsawa
pp. 881–894
Abstract | Full-Text PDF (1569 KB) | Metadata

Non-translation Invariant Product States of Classical Lattice Systems
Mark Fannes
pp. 895–908
Abstract | Full-Text PDF (1182 KB) | Metadata